MAUDE Adverse Event Report: SONOVA AG PHONAK AUDÉO M70-R

SONOVA AG PHONAK AUDÉO M70-R
Model Number 0500485P3
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Hcp has reported that on saturday, (b)(6) 2023, patient's left receiver broke off and remained in the ear canal.The patient had the part removed from the ear at emergency room.Due to receiver being attached to the cerumen in the ear, there was some bleeding following the removal.Patient has been given antibiotic drops for several days.The patient was seen by the hcp monday, (b)(6).Hcp confirmed that the ear looked good and has replaced the broken receiver.Patient has been wearing hearing aids successfully without further issues.This is an initial report.Supplemental reports will be submitted upon availability of further information.
 
Additional Manufacturer Narrative
Reported receiver is discarded and is not available for analysis.
 
Additional Manufacturer Narrative
On 21.09.2023 it has been reported that the receiver has been used for 3 years without replacing.This is much longer than the recommended practice.The patient reported that the broken receiver was returned to the provider, however the manufacturer has not received the device for analysis.Supplemental reports will be submitted upon availability of further information.
 
Additional Manufacturer Narrative
(b)(6) a labelling update has been initiated to indicate the service life of the receiver in the accompanying documentation.This is the final report.

Brand Name
PHONAK AUDÉO M70-R
Common Device Name
AUDÉO M70-R
Manufacturer (Section D)
SONOVA AG
incident.reporting@sonova.com
laubisrütistrasse 28
stafa, zurich , che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr
aurora, IL 60504
6308219589
MDR Report Key17588099
Report Number3005085999-2023-00009
Device Sequence Number6353936
Product Code OSM
UDI-Device Identifier07613275640043
UDI-Public07613275640043
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0500485P3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer08/02/2023
08/02/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/21/2023
12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown